Posted by: Wilma | 2008-12-10


Ek is alreeds 3 jaar op symbalta 60mg , het begin nov erg angs begin kry maar soos is 24/7, was by my dr hy het symbalta verhoog na 120mg en seroqule 100mg voorgeskryf ek gebruik ook
n slaappil solpydeme het intusssen slegs 60mg cymbalta gebruik, omrede die medikasie vir my te veel voel.
Wat is die newe effekte van al die medkasie en moet ek eerder van dit los. Wil nie n druggie word nie


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hi wilma,
You don't mention whether you are being treated by your GP, or by a Psychiatrist, the appropriate specialist in this field and these drugs. Cymbalta is an expensive but popular drug. You're not going to become a druggie ! But suddenly stopping any of these meds rather than coming off them gradually and on the specific advice of your shrink, can cause symptom problems. I also wonder whether your shrink ( such combinations are more than a GP should use without the instructions or advice of a specialist shrink ) has, based on his careful assessment, diagnosed Depression or Bipolar Disorder ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.